フォロー
Iryna Kashuba
Iryna Kashuba
Professor de Matematica, Universidade de Sao Paulo
確認したメール アドレス: ime.usp.br - ホームページ
タイトル
引用先
引用先
New irreducible modules for Heisenberg and affine Lie algebras
V Bekkert, G Benkart, V Futorny, I Kashuba
Journal of Algebra 373, 284-298, 2013
452013
On Cohen-Macaulay modules on surface singularities
YA Drozd, GM Greuel, I Kashuba
MPI, 2000
382000
Deformations of Jordan algebras of dimension four
I Kashuba, ME Martin
Journal of Algebra 399, 277-289, 2014
312014
Jordan algebras of dimension three: geometric classification and representation type
I Kashuba, I Shestakov
Actas del XVI Coloquio Latinoamericano de Álgebra, Biblioteca de la Revista …, 2007
232007
Induced modules for affine Lie algebras
V Futorny, I Kashuba
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 5, 026, 2009
212009
Structure of parabolically induced modules for affine Kac–Moody algebras
V Futorny, I Kashuba
Journal of Algebra 500, 362-374, 2018
162018
Discrete and continuous exponential transforms of simple Lie groups of rank 2
I Kashuba, J Patera
Journal of Physics A: Mathematical and Theoretical 40 (18), 4751, 2007
132007
Verma type modules for toroidal Lie algebras
V Futorny, I Kashuba
Communications in Algebra 27 (8), 3979-3991, 1999
131999
Representation type of Jordan algebras
I Kashuba, S Ovsienko, I Shestakov
Advances in Mathematics 226 (1), 385-418, 2011
122011
On the Tits–Kantor–Koecher construction of unital Jordan bimodules
I Kashuba, V Serganova
Journal of Algebra 481, 420-463, 2017
112017
Braided and coboundary monoidal categories
A Savage, V Futorny, V Kac, I Kashuba, E Zelmanov
Algebras, representations and applications 483, 229-251, 2009
112009
Variety of Jordan algebras in small dimensions
I Kashuba
Algebra and Discrete Mathematics 5 (2), 2018
102018
The variety of three-dimensional real Jordan algebras
I Kashuba, ME Martin
Journal of Algebra and Its Applications 15 (08), 1650158, 2016
102016
Geometric classification of nilpotent Jordan algebras of dimension five
I Kashuba, ME Martin
Journal of Pure and Applied Algebra 222 (3), 546-559, 2018
92018
Graded contractions of Jordan algebras and of their representations
I Kashuba, J Patera
Journal of Physics A: Mathematical and General 36 (50), 12453, 2003
92003
Classification of simple strong Harish-Chandra -modules
Y Billig, V Futorny, K Iohara, I Kashuba
arXiv preprint arXiv:2006.05618, 2020
82020
Derivations of the Lie algebra of infinite strictly upper triangular matrices over a commutative ring
W Hołubowski, I Kashuba, S Żurek
Communications in Algebra 45 (11), 4679-4685, 2017
82017
Generalized loop modules for affine Kac–Moody algebras
V Futorny, I Kashuba
Developments and Retrospectives in Lie Theory: Algebraic Methods, 175-183, 2014
82014
On the free Jordan algebras
I Kashuba, O Mathieu
Advances in Mathematics 383, 107690, 2021
72021
On E-functions of semisimple Lie groups
J Hrivnák, I Kashuba, J Patera
Journal of Physics A: Mathematical and Theoretical 44 (32), 325205, 2011
72011
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20